# SDR WRLA2009119

- Difficulty date: May 12, 2009
- Submitted: May 13, 2009
- Operation: Air carrier
- Aircraft: N276WA
- Make and model: Doug MD-11F
- Aircraft serial: 48632
- Engine: Pwa PW4462
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA7795515
- Condition: Corroded
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "C" CHECK INSPECTION FOUND MAIN DECK CARGO CABIN SEAT TRACK CORROSION AND WEAR ON STA 1847-1884 AND X=47.5.  CUT OUT SEAT TRACK FROM Y= 1831 TO 1887 AT X= 47.5 AND REPAIRED SEAT TRACK IAW MD-11 SRM 53-70-00 VOL 1 REV 40 FIG 1.  JOB COMPLETED AND CONDITION CHECK NORMAL.
